# SDR UALA2011082904637

- Difficulty date: August 28, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 68,331 hours, 25,366 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: 460
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FWD WINDOW DELAMINATED, DELAMINATED AREA IS ON LOWER INBOARD CORNER.  DELAMINATION MEASURES 3 INCHES HORIZONTAL INTO CLEAR VIEW AREA AND 4 INCHES VERTICAL INTO CLEAR VIEW AREA.  WINDOW NEEDS REPLACEMENT.  REPLACED NR 1 WINDOW.
